RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 9, Pages 99–106 (Mi mm401)  

This article is cited in 1 scientific paper (total in 1 paper)

Transfer of completely broken waves in forward flow on permeable shore overwash slope of tide and untide seas

B. A. Shulak


Abstract: The results of approximate solution of tow-demensional problem of the parameters of an overwash flow created by a broken wave on a permeable shore slope are presented. The relations obtained associate the limit of penetration of the overwash flow on the shore slope, instant and mean velocities of the fluid particles in the overwash flow, and alsow the time of forward and beckward movement of the overwash flow. The dissipation of wave energy in turbulent pulsations considerated integral.

Full text: PDF file (639 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 23.10.2001

Citation: B. A. Shulak, “Transfer of completely broken waves in forward flow on permeable shore overwash slope of tide and untide seas”, Matem. Mod., 15:9 (2003), 99–106

Citation in format AMSBIB
\Bibitem{Shu03}
\by B.~A.~Shulak
\paper Transfer of completely broken waves in forward flow on permeable shore overwash slope of tide and untide seas
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 9
\pages 99--106
\mathnet{http://mi.mathnet.ru/mm401}
\zmath{https://zbmath.org/?q=an:1102.76305}


Linking options:
  • http://mi.mathnet.ru/eng/mm401
  • http://mi.mathnet.ru/eng/mm/v15/i9/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Shulyak, “Vyrozhdennaya model vozdeistviya shtormovykh i progressivnykh voln na akkumulyativnye berega”, Matem. modelirovanie, 17:7 (2005), 120–128  mathnet  zmath
  • Математическое моделирование
    Number of views:
    This page:175
    Full text:44
    References:12
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019